MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE SAFETY PEG KIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

BOSTON SCIENTIFIC CORPORATION ENDOVIVE SAFETY PEG KIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number M00509021
Medical Device Problem Codes Use of Device Problem (1670); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.(b)(4).(evaluation conclusion codes): the complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a endovive safety peg kit pull method used during a percutaneous endoscopic gastrostomy (peg) placement procedure on (b)(6) 2020.According to the complainant, during the procedure, the peg tube was difficult to pull through the stoma.The physician introduced the trocar however an initial incision was not done first.Reportedly, problems began when incisions were made alongside the tubing while trying to pull the tube through the site.There were no patient complications reported due to this event.The dfu for endovive safety peg kit pull method fourth step states the following: using the exposed blade of the safety scalpel provided, make a 1 to 1.5 cm incision at the selected incision site.

Brand Name
ENDOVIVE SAFETY PEG KIT
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10766526
Report Number3005099803-2020-05013
Device Sequence Number16955482
Product Code PIF
UDI-Device Identifier08714729880431
UDI-Public08714729880431
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00509021
Device Catalogue Number57707
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2020
Initial Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1